# SDR 96ZZZX308

- Difficulty date: January 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N992Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47095
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Circuit Breaker
- Part number: BAC18R2A
- Condition: Malfunctioned
- Location: Temp Control
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STL - FLT 298 - DURING CRUISE, HAD AN ELECTRICAL FLASH AND ODOR EMITTED FROM CIRCUIT BREAKER PANEL.  FOUND CIRCUIT BREAKER FOR FLIGHT DECK TEMPERATURE CONTROL WITH INTERNAL MALFUNCTION.  REPLACED TEMPERATURE CONTROL CIRCUIT BREAKER, MFG PN BAC18R2A.  FLIGHT DECK TEMPERATURE CONTROL CHECKED NORMAL. CHECK C - 6-19-95 - STL.
